Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What is the diagnosis for Granuloma ?

hi i m 38 y/old, weighing 128lbs . i dont have family history of tb.i was diagnosed with reactive ptb,and was given a quadtab.after a week of taking these meds,starts feeling nauseated,and feeling of shortness of breath .and starting to have some sister told me to stop the medication at once for having these symptoms after taking these meds. I was dianosed for reactive ptb,the only test that i had was an x-ray.the result was Granuloma left. I m a bit worried cause i have to children. Want to know if I was diagnosed correctly. I dont have any signs and symptoms. Feels well and healthy. i dont have coughs and colds or even a fever for almost a year. Please need a doctor to advice on the right thing to do to stop my worries. thanks a lot. And God Bless!
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Welcome to HealthcareMagic.
It is not at all advisable for you to stop the meds.I strongly recommend you not to stop the meds.These drugs are very powerful medicines and so they should be taken as per the course of treatment.If failure occurs , it would be difficult to treat the disease as these drugs may not work anymore.
Regarding the diagnosis , it might be correct.You can opt for more tests like IgM TB , pcr to confirm the diagnosis.
The symptoms you having now could be side effects of drugs you are taking.I advise you to visit your Physician and get a review on your bleeding times , liver function tests.
If you need more information feel free to mail me.
Take care
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor